# SDR 97UAL900644

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31038201
- Condition: Out Of Adjust
- Location: Door 1r
- Component: Air Cruisers, D31038201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARM  CONTROL ROD INTERFERING WITH FABRIC THAT WRAPS AROUND THE GIRT BAR AT CENTER AND BOTTOM OF DOOR.  ADJUSTED DOOR ARM CONTROL ROD AND FABRIC THAT WRAPS AROUND THE GIRT BAR AT CENTER OF DOOR AT THE BOTTOM TO ELIMINATE INTERFERENCE.
